# SDR 95ZZZX3108

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N626MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7109
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 4639311003
- Condition: Damaged
- Location: T/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DAMAGED ROLLERS (5 PLACES) ON ROLLER BEARING.
